I am 28 years old, I have been taking dilantin for 15yrs now, am nervous unbalance when walking, knees are weak, head ache sometimes, and stiffness in both lower legs at the lower back of my knees, at times I still have seisures while taking this med. I love dairy products very much, but when I have milk especially, I have to be close to the rest room at all times, or else I mess myself up. Thank god for mom will I get better or ever be a normal person? Will I take this meds for the rest of my life, and why do I have so meny problems.
I really don't have an answer because I am taking Keppra and Neurontin and I am having some of the same side effects. I am definitely going to notify my doctor as well. I was told that sometimes it takes a few tries of different seizures medications before you find the right one.
- Dilantin Information for Consumers
- Dilantin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dilantin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jan 2011 • 1 answer
Posted 18 Aug 2011 • 3 answers
Posted 30 Oct 2011 • 4 answers
Posted 10 Dec 2012 • 1 answer
Posted 10 Jan 2014 • 1 answer